# SDR DALA2017010300054

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 65,295 hours, 13,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION IAW STEP 8 SHOWS A CRACK INDICATION IN THE FAILSAFE STRAP. REPAIRED IAW AMDS 5312-01170-10A.
